MathSciNet Relay Station
MathSciNet bibliographic data
MR1858506 34K05 (34K40 34L10)
Vlasov, V. V. On the properties of a system of exponential solutions of differential-difference equations in Sobolev spaces. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2001, no. 6, 23--29; translation in Russian Math. (Iz. VUZ) 45 (2001), no. 6, 21–27
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement